Bring your child fast fever reduction and relief from minor aches and pains due to the common cold & flu. Children’s Motrin Oral Suspension with 100mg per 5mL ibuprofen is a dye-free oral suspension medicine for kids. It contains ibuprofen, a known NSAID pain-reliever, and fever-reducer. Each 5mL contains 100mg of ibuprofen. This kid’s liquid medicine provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This oral suspension medicine formula is for children ages 2 to 11 and comes in a kid-friendly original berry flavor. Plus, the enclosed dosing cup can make it easy to dose and administer the liquid pain reliever to your child.
- Children’s Motrin oral suspension liquid medicine with ibuprofen in a kid-friendly berry flavor
- Temporarily relieve your child’s minor aches & pains due to common cold, flu and sore throat
- This kid’s oral suspension formula also provides quick temporary relief of headaches & toothaches
- Formulated with the NSAID ibuprofen, the liquid medicine is both a pain reliever & fever reducer
- This dye-free liquid medicine comes in a non-staining and a kid-friendly original berry flavor
- The enclosed dosing cup can make dosing and administering the kid’s pain reliever easy
- Oral medicine is intended for children ages 2-11 years & provides temporary relief up to 8 hours
- Each 5mL of this oral suspension contains 100mg of ibuprofen, for effective pain relief
- Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache.
- Temporarily reduces fever.
- Contains ibuprofen.
- Dye-free liquid with berry flavor.
- Lasts up to 8 hours.
- For children ages 2 to 11.
- Three 4-ounce bottles.
There are no reviews yet.